Jump to content

Drug affects


Terence.H
 Share

Recommended Posts

A man was just waking up from anaesthesia after surgery, and his wife was sitting by his side.

His eyes fluttered open and he said, "You're beautiful."

Then he fell asleep again. His wife had never heard him say that before, so she stayed by his side.

A few minutes later his eyes fluttered open and he said, "You're cute."

The wife was disappointed because instead of "beautiful," it was now "cute."

She asked, "What happened to beautiful?"

The man replied, "The drugs are wearing off."

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...